colapesce wrote:hi Pink,
I was the week after you and had similar problems of feeling like I was going to pass out after procedure. What meds are you taking now? I've been getting terrible fatigue, which, like you mention, is different to the kind I experienced pre-procedure. I also still get dizzy and weak. I've stopped taking Plavix, Detralex and Modafinil and have seen a slight improvement. I only felt real improvement for about 3-4 weeks. I go back to Sofia in October. Hopefully by then I'll feel better - I want it to be a holiday this time around!
I really hope you feel better soon.
I too am off the Detralex and Plavix.........I am feeling a bit better today although not sure if it will be any better tomorrow.
I am supposed to go back to Bulgaria in October as well, but I just cant afford to
We'll see what the next few weeks bring, hopefully more healing and no more damage.
This is all so new to us and there is no handbook that we can go to to find out what to expect post procedure.
Thank you for all for your comments. I don't feel alone now
I wish everyone well. I will keep you posted on my progress.